m+Medelevator.RU
← Поиск публикаций
Respirology case reports · 2020

Relapsing paradoxical reaction in miliary tuberculosis: a case report and literature review.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mobeireek Abdullah, Al Shekail Nasser A

Аннотация

Paradoxical reaction (PR) after initiating anti-tuberculous therapy (ATT) is a well-recognized immune phenomenon. Less recognized, however, is a pulmonary reaction that is associated with miliary tuberculosis (TB), which can be a source of diagnostic confusion and progress to respiratory failure and acute respiratory distress syndrome (ARDS). We report an elderly patient who developed PR associated with respiratory failure following ATT for miliary TB, with radiological and pathological documentation. He responded to corticosteroids, but relapsed twice when the dose was reduced. It is imperative to be familiar with this form of PR to avoid diagnostic pitfalls and initiate appropriate therapy.